# SDR USAA060223

- Difficulty date: February 8, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 18,117 hours, 18,117 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 261DF
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 261DF.  REPLACED WITH MANUFACTURED PART PER SRM 53-02-00, DEFECT SIZE: 2 X 2 INCH.
